MAUDE Adverse Event Report: St. Wendel AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

St. Wendel AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00012970
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Low Blood Pressure/ Hypotension (1914); Nausea (1970); Vomiting (2144); Chills (2191)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 10/sep/2026, post market surveillance at fresenius medical care rtg, llc was notified of a possible dialyzer reaction involving the fresenius coral fx hf80 dialyzer.Additional information about the event was obtained through a follow-up call with the reporting rn.The hemodialysis rn indicated that this patient was admitted into the (b)(6)clinic on (b)(6)2026 and has been dialyzing with the fresenius coral fx hf80 dialyzer for end stage renal disease.Per the nurse, the patient also utilized this dialyzer for hemodialysis while overseas (additional information not provided).It was stated that this elderly patient (86 years old) has baseline nausea, vomiting and generalized malaise.Additional medical history provided included: anemia in chronic kidney disease, hypertension, diabetes type 2, adult congenital heart disease (achd), heart failure with ef 60%, and hyperlipidemia.On (b)(6)2026, this elderly female patient received her normally scheduled hemodialysis treatment for end stage renal disease via a fresenius coral fx hf80 dialyzer (lot # not available).The patient¿s pre-treatment vital signs included blood pressure (bp) of 193/71, heart rate (hr) of 75, respiratory rate (rr) of 16, and temperature 97.3.Additionally, it was stated that the patient had her baseline symptoms of nausea and vomiting which were present before starting the hemodialysis treatment.The nurse stated that the patient completed the hemodialysis treatment without any adverse effects and post-treatment vital signs included bp136/46, hr of 82, rr of 19, and temperature of 97.3.The patient was discharged home.The hemodialysis nurse stated that the coral fx dialyzer used on (b)(6)2026 has been discarded and that there were no visible defects or concerns with the performance of the dialyzer.However, subsequently while at home, the patient began to have increased vomiting (blood tinged).Additionally, the patient had symptoms of chills, nausea and low blood pressure.As a result, the patient was advised to go to the emergency room (er).The hemodialysis nurse stated the patient did not require any medical intervention while in the er and that the patient¿s vomiting was self-limited.The patient was not admitted into the hospital and was discharged <24 hours later.According to the hemodialysis nurse, the patient¿s nephrologist is ruling out a dialyzer allergy to the coral fx dialyzer.It was stated that the patient was switched to a nippro cellentia 17h dialyzer for hemodialysis on (b)(6) 2026 and reportedly did not have any untoward effects.The hemodialysis nurse reported that the patient remains stable.The nurse stated the patient will be monitored to see if her baseline nausea and vomiting improves while utilizing the nippo dialyzer.At the time follow-up was conducted, the hemodialysis nurse stated it was not confirmed that the patient has an allergy to the fresenius coral fx dialyzer.Other differential diagnosis for patient¿s nausea, vomiting and malaise may be due to the patient¿s age or another underlying condition.No additional information was available.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint sample was not available, the lot number was not provided and no meaningful pictures were provided.Although the dialyzers are 100% tested for leaks (bubble-point and air testing during sterilization), leakages due to adverse environmental conditions or mechanical stress during treatment can occur.A review of the relevant quality documents related to the lot or a retention sample analysis was not possible as no lot number was provided.Without the lot number trending for this lot was not possible.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device and/ or lot number information.The complaint is not confirmed.
 
Event or Problem Description
On (b)(6)2026, post market surveillance at fresenius medical care rtg, llc was notified of a possible dialyzer reaction involving the fresenius coral fx hf80 dialyzer.Additional information about the event was obtained through a follow-up call with the reporting rn.The hemodialysis rn indicated that this patient was admitted into the (b)(6)clinic on (b)(6)2026 and has been dialyzing with the fresenius coral fx hf80 dialyzer for end stage renal disease.Per the nurse, the patient also utilized this dialyzer for hemodialysis while overseas (additional information not provided).It was stated that this elderly patient (86 years old) has baseline nausea, vomiting and generalized malaise.Additional medical history provided included: anemia in chronic kidney disease, hypertension, diabetes type 2, adult congenital heart disease (achd), heart failure with ef 60%, and hyperlipidemia.On (b)(6)2026, this elderly female patient received her normally scheduled hemodialysis treatment for end stage renal disease via a fresenius coral fx hf80 dialyzer (lot # not available).The patient¿s pre-treatment vital signs included blood pressure (bp) of 193/71, heart rate (hr) of 75, respiratory rate (rr) of 16, and temperature 97.3.Additionally, it was stated that the patient had her baseline symptoms of nausea and vomiting which were present before starting the hemodialysis treatment.The nurse stated that the patient completed the hemodialysis treatment without any adverse effects and post-treatment vital signs included bp136/46, hr of 82, rr of 19, and temperature of 97.3.The patient was discharged home.The hemodialysis nurse stated that the coral fx dialyzer used on (b)(6)2026 has been discarded and that there were no visible defects or concerns with the performance of the dialyzer.However, subsequently while at home, the patient began to have increased vomiting (blood tinged).Additionally, the patient had symptoms of chills, nausea and low blood pressure.As a result, the patient was advised to go to the emergency room (er).The hemodialysis nurse stated the patient did not require any medical intervention while in the er and that the patient¿s vomiting was self-limited.The patient was not admitted into the hospital and was discharged <24 hours later.According to the hemodialysis nurse, the patient¿s nephrologist is ruling out a dialyzer allergy to the coral fx dialyzer.It was stated that the patient was switched to a nippro cellentia 17h dialyzer for hemodialysis on (b)(6)2026 and reportedly did not have any untoward effects.The hemodialysis nurse reported that the patient remains stable.The nurse stated the patient will be monitored to see if her baseline nausea and vomiting improves while utilizing the nippo dialyzer.At the time follow-up was conducted, the hemodialysis nurse stated it was not confirmed that the patient has an allergy to the fresenius coral fx dialyzer.Other differential diagnosis for patient¿s nausea, vomiting and malaise may be due to the patient¿s age or another underlying condition.No additional information was available.

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
St. Wendel AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
St. Wendel AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50856784
Report Number3002807005-2026-00083
Device Sequence Number21206854
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberF00012970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight132 LB